# SDR EE4Y2022020515087

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 02702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PER ALLEGIANT AIR EO 5331-0008 AD 2019-08-07 MODIFICATION REPLACEMENT OF KEEL BEAM TITANIUM ANGLES BETWEEN  FR40/42 LH/RH HAS BEEN ACOMPLISHED.
